Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Itching in hands and legs - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Dry Skin
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   HI
Doctor :   HOw can I help you
User :   hi doctor
User :   am suffering with itching in my hands and legs
User :   in the night time
Doctor :   Since when are you suffering frm it and What measures have you taken till now for it
Doctor :   Please provide these details -Age: Gender: Occupation: Location: User :   aah till now actually i ignored this but the itching causes scars in my hands
User :   so iam nervous
Doctor :   Well for me to have a better understanding of your condition you will need to answer my questions
User :   24-male-software professional
Doctor :   Since when are you suffering from it
User :   aah i think its around two weeks back
User :   it started
Doctor :   How did it start was it following an Insect bite or abrupt
User :   nop
Doctor :   Which are the regions of Hand and Feet that are involved
User :   after the bath in the evening it starts
Doctor :   ok
Doctor :   do you have the trouble of Dry Skin in Winter months
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor